# SDR HEEA954107

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 6420 · Tail Rotor Head
- Part: Spacer
- Part number: 206040420001
- Condition: Defective
- Location: T/R Gr Box
- Part time: 1,092 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED WITH GEARBOX SEAL FOR LEAKING.
